Pacific Journal of Mathematics

Correction to "Terminating prolongation procedures".

H. H. Johnson

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1571.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036939

Mathematical Reviews number (MathSciNet)
MR119163

Zentralblatt MATH identifier
0103.06103

Citation

Johnson, H. H. Correction to "Terminating prolongation procedures". Pacific J. Math. 11 (1961), no. 4, 1571. https://projecteuclid.org/euclid.pjm/1103036939


Export citation

See also

  • Orig : H. H. Johnson. Terminating prolongation procedures. Pacific Journal of Mathematics volume 10, issue 2, (1960), pp. 577-583.